MathSciNet Relay Station
MathSciNet bibliographic data
MR1362255 35J70
Himonas, A. Alexandrou On degenerate elliptic operators of infinite type. Math. Z. 220 (1995), no. 3, 449–460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement